Resultados globales: 7 registros encontrados en 0.02 segundos.
Artículos, Encontrados 6 registros
Documentos de investigación, Encontrados 1 registros
Artículos Encontrados 6 registros  
1.
27 p, 505.8 KB Topological Classification of Quadratic Polynomial Differential Systems with a Finite Semi-Elemental Triple Saddle / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The study of planar quadratic differential systems is very important not only because they appear in many areas of applied mathematics but due to their richness in structure, stability and questions concerning limit cycles, for example. [...]
2016 - 10.1142/S0218127416501881
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 26 Núm. 11 (2016) , p. 1650188 (26 pages)  
2.
119 p, 2.0 MB The geometry of quadratic polynomial differential systems with a finite and an infinite saddle-node (C) / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2015 - 10.1142/S0218127415300098
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 3 (2015)  
3.
33 p, 583.3 KB The geometry of quadratic polynomial differential systems with a finite and an infinite saddle-node (A,B) / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2014 - 10.1142/S0218127414500448
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 24 Núm. 4 (2014) , p. 1450044 (30 pages)  
4.
36 p, 1.5 MB Global configurations of singularities for quadratic differential systems with exactly two finite singularities of total multiplicity four / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universidade de São Paulo) ; Schlomiuk, Dana (Université de Montréal) ; Vulpe, Nicolae (Academy of Science of Moldova)
In this work we consider the problem of classifying all configurations of singularities, both finite and infinite of quadratic differential systems, with respect to the geometric equivalence relation defined in [2]. [...]
2014 - 10.14232/ejqtde.2014.1.60
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 60 (2014) , p. 1-43  
5.
12 p, 379.5 KB Global phase portraits of a SIS model / Oliveira, Regilene D. S. (Universidade de Sâo Paulo(Brazil). Departamento de Matemática) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the qualitative theory of ordinary differential equations, we can find many papers whose objective is the classification of all the possible topological phase portraits of a given family of differential system. [...]
2013 - 10.1016/j.amc.2012.10.090
Applied Mathematics and Computation, Vol. 219 Núm. 9 (2013) , p. 4924-4930  
6.
22 p, 552.4 KB Global phase portraits of quadratic polynomial differential systems with a semi-elemental triple node / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2013 - 10.1142/S021812741350140X
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 8 (2013) , p. 1350140 (21 pages)  

Documentos de investigación Encontrados 1 registros  
1.
372 p, 4.1 MB The geometry of some tridimensional families of planar quadratic differential systems / Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Artés, Joan Carles, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene Delazari dos Santos, dir.
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
[São Paolo] Universidade de São Paolo 2014  

Vea también: autores con nombres similares
1 Rezende, Alex Carlucci
2 Rezende, Anna Laura
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.